Points of Finite Order of Elliptic Curves with Complex Multiplication.
Manuscripta mathematica, Tome 14 (1974), pp. 195-206
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MM2_1974__14_154289,
author = {Loren D. Olson},
title = {Points of {Finite} {Order} of {Elliptic} {Curves} with {Complex} {Multiplication.}},
journal = {Manuscripta mathematica},
pages = {195--206},
year = {1974},
volume = {14},
zbl = {0292.14015},
url = {http://geodesic.mathdoc.fr/item/MM2_1974__14_154289/}
}
Loren D. Olson. Points of Finite Order of Elliptic Curves with Complex Multiplication.. Manuscripta mathematica, Tome 14 (1974), pp. 195-206. http://geodesic.mathdoc.fr/item/MM2_1974__14_154289/